# SDR 97UAL900518

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Smoking
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, ANOTHER AIRCRAFT PILOT REPORTED SEEING SMOKE COMING FROM THE RIGHT MAIN LANDING GEAR.  *S/D*  UPON FURTHER INSPECTION IN THE LT AND RT GEAR AND WHEEL WELLS, FOUND NO EVIDENCE OF SMOKE OR DEFECTS.  BRAKE TEMPS WERE WITHIN LIMITS.
